Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Stomach growling and diarrhea sometime
    avatar
    Anon_40035 posted:
    I don't know just how to say this but here goes. It seems my stomach will growl real loud and long and then I'm running to the bathroom and been have diarrhea all evening. I've taken over the counter medicine to try and stop it but nothing. I do take metformin and byetta for my type 2 diabetes. I've been having this once in a while but I can't seem to stop it from happening. Could it be the metformin and byetta together causing this or do I have food prison? Anyone have an answer to this? Or anyone every heard of both problems at the same time?

    Thanks
    Reply
     
    avatar
    Andie_WebMD_Staff responded:
    Hello and welcome!Ugh, I know how that is to have to run to the restroom for an emergency. Just the loud growling can be enough to set the whole room on alert. :/

    I'm going to link you to a few resources that I think may help and hopefully our community will chime in with some suggestions, too.

    I hope you can find some answers there, and please write back and let us know how you're doing.

    ~Andie
     
    avatar
    elynch2011 responded:
    One of my best friends was diagnosed with Crohn's disease, and those were her symptoms. She said when she laid on the ground, and her stomach would growl she could see the intestine rise up.

    I am not a doctor, nurse, or a professional by any means. I know that going through testing for Crohn's can be a long process for some people.

    Look up the symptoms, and if they match, talk to your doctor about it. If it's not, maybe they can give you something that can atleast make the diarrhea stop.


    Helpful Tips

    Coffee and liver diseaseExpert
    Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
    Was this Helpful?
    70 of 128 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website